So I’ve been running test e a 500mg and deca at 400 mg. Starting to have long periods of heart palpitations is this normal? Been on it for 1 wk
You need to seek medical attention brother and make sure that your not going to die.
Seriously we take harm reduction seriously
I hope that you are alright
10 I’m on it thanks
There can always be underlying health conditions you don’t know about. Better to safe then sorry. Don’t fuck with heart issues bro.
Yup I gotcha thanks
I would check BP now as you can do that at home or your local drug store. If its high you can try to correct it or stop cycle if necessary. Certain compounds jack my BP up. More so as I get older.
Thanks running 150ish over 90, usually I’m a poster child of bp
The only advice I would recommend you’ve already got, I would see a doctor, but man I hope all is well, that’s s little on the higher side dose wise for someone just starting. Keep us posted brother.
I would drop the deca for sure. 150 is pretty high, especially if you’re getting heart beat irregularities. It will take a week+ for the deca to get out of your system.
Will do thanks again I’ll keep you posted
Go see a doctor. Be honest with him why you are coming in. If you can’t have that relationship with your doc, find one who will. It’s very important that you tell them what you are taking. But like most said here. Go see a doc. Hearts nothing to fuck with.
Make sure your not dehydrated I was getting wicked bad heart palpitations and it ended up being from not drinking enough water the dr gave me 2 bags of fluids and I was good to go.
Shit I forgot I spent the night in the hospital on morphine last Thursday for stomach pain. It ended up being inuritus. Comes with my work. Had direaha for four days now but still pushing 1gallon of water a day. Going back to the doc tho
I’m back mo fos! Thanks for the support lost 10 lbs, rested some, great labs and gotta get back at it
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.